# SDR RU3A02009

- Difficulty date: September 26, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUT GEAR HANDLE DOWN, NOTHING HAPPENED, NO LIGHTS, NO LANDING GEAR EXTENDED.  EXECUTED MANUAL EXTENSION PROCEDURE, THREE GREEN LIGHTS, NO RED, LANDED UNEVENTFUL.  PREVIOUS TO ABOVE, ELECTRICAL (SURGE).  FAILED AUTOPILOT AND TECHS PANEL.  RESET PANEL AND AUTOPILOT.  RETURNED TO NORMAL OPS.  AFTER LANDING, TURNED AIRCRAFT OVER TO MAINTENANCE TO TROUBLESHOOT PROBLEM.  JACKED AIRCRAFT, APPLIED 20 PSI SHOP AIR TO POWER PACK, RAN GEAR FOR 5 FAULT FREE CYCLES.  APPLIED ELECTRICAL LOAD ON AIRCRAFT TO SIMULATE FLIGHT CONDITIONS FOR 2 HOURS, RAN GEAR FOR 5 FAULT FREE CYCLES AND PLACED AIRCRAFT ON GROUND.  RAN ENGINES TO CHECK BLEED AIR AT HYD POWER PACK.  ALL FUNCTIONS OPERATIONAL, CHECKED GOOD.
